Home Current issue Ahead of print Search About us Editorial board Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2018 | Volume:  37 | Issue Number:  3 | Page:  368-374

ORIGINAL ARTICLE

Nontraditional criteria for prediction of patient survival following pancreaticoduodenectomy for malignancy
Mohammed Mohammed M, El-Heiny Amr Abd El-Hameed, Zaazou Mohamed M.T, Mohamed Ashraf Abd El-Azeem, Toni Nisreen D, Khalil Zahraa I

Number of times this article was viewed 628
Number of times this article has been printed  from the site 24
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal